# SDR HALA0700349

- Difficulty date: August 20, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 17,353 hours, 3,351 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: BA0601
- Part serial: 112708
- Condition: Weak
- Location: Apu Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, UNABLE TO START APU.  EICAS MESSAGE APU FAULT.  FOUND MINI FLAG 34 DURING BITE OF APU CONTROL UNIT, REPLACED APU BATT PER M/M.  APU STARTED SEVERAL TIMES SATISFACTORLY.  BITE PROCEDURE 49-11-00 FIG 103 M/M24-31-04.   NO FAULTS PRESENT.  START IS NORMAL.
